# SDR DL76L030898

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 26,298 hours, 4,219 cycles
- System (JASC): 2760 · Drag Control System
- Part: Packing
- Part number: NAS1602910
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYS LEAK, QTY DECREASED STEADILY DURING FLT.  FOUND PACKING ON SPOILER PCA FAILED.  REPLACED SAME.
